Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Serelax supplement be taken while on Prozac?

Answered by
Dr.
Dr. Saumya Mittal

Diabetologist

Practicing since :2004

Answered : 2877 Questions

default
Posted on Mon, 26 Oct 2015 in General Health
Question: I was wondering if it would be safe for me to take Serlax supplement while I am still on prozac
doctor
Answered by Dr. Saumya Mittal 45 minutes later
Brief Answer:
Won't recommend

Detailed Answer:
Hi
I am Dr Mittal.
I have read your message.
I think I can help you.
If you look at the side effect profile of the 2, you will notice that both of these items cause liver disease.
Therefore, I will not recommend these 2 things together without a prescription.
I have tried to make it as simple as possible. I hope that the information contained in this message will be able to help you find the best solution for your problem. Best of luck. Dr Mittal
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Saumya Mittal 42 minutes later
Even If I am slowly coming off of prozac you would not recommend using the serelax ? Would you recommend any other anxiety supplements?
doctor
Answered by Dr. Saumya Mittal 2 minutes later
Brief Answer:
Get a prescription

Detailed Answer:
If you are coming off prozac you may attempt it.
However, I would suggest that you get a prescription for the medicine.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

Recent questions on  Anxiety

doctor1 MD

hello, I was cleaning and working up a real sweat. I bent down to pick up something and when I stood up, my heart felt like it was flopping around. I got freaked out and my anxiety started to really act up. I went to sit down and had a drink of water, trying to cool down, and it started up again for a few seconds. That freaked me out and I had a full out anxiety attack, and started shaking and hyperventilation. Now im freaked out and keep pacing around, im not sure if its going to happen again. With my last pregnancy, i was on metoprolal(spelling) cuz i had heart palpitations frequently and I didnt want it to be anything serious. I had a ultrasound done on my heart in sept 2009, and my cardiologist said my heart structure was nice and strong. I am going through a lot of stress between work and home, and i am currently on .25mg of alprozalom 2 times daily to help with anxiety. But today really freaked me out!

doctor1 MD

What could make my heart feel like it's pounding hard in my chest? Blood pressure and heart rate are normal. I've had 2 stress echo tests a year apart and everything looked good on both. I am 51, female, in menopause, and was dealing with anxiety this past summer/fall.

doctor1 MD

My name is Jose I am 50 years old and have been a healthy person until now, last wednesday I was taken to the emergency room, I had a sudden rush or flash going to my left side of my body and felt like I was going to die, the paramedic stated that my blood pressure went up to 217, but it came down by It self,
They did lab work, an EKG a cat scam and everything was normal, my cholesterol was 210 and the DL 138, I have been having these flushes and my palpitations accelerated as is something is going to happen ever since that day. I went to see a doctor and was prescribed Medicine for Crestor 20 ml, medicine for anxiety an panic attacks, it's normal to keep having these symptoms, will they go away or could it be something else, also ever since that day I am afraid to be by myself, something that I never experience in my life. I need help please!

doctor1 MD

Ihave been taking Choletsoff for severllmonths and my cholestrol hads lowerd to normal howver i have becone very constipated o much so that it requires 2 or more days to pass my bowels even taking benefiber and reently I have found that magnicia does not help. Could this be the effects of the Cholestoff? Sterols?

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?